MathSciNet Relay Station
MathSciNet bibliographic data
MR887508 (89a:11128) 11T06 (11R99)
Turnwald, Gerhard On a problem concerning permutation polynomials. Trans. Amer. Math. Soc. 302 (1987), no. 1, 251–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement